# SDR IPXA2020071097591

- Difficulty date: July 9, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 68,206 hours, 15,122 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74053
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C.  LT WING UPPER CENTER SKIN CORRODED BETWEEN STA. XORS 514 TO XORS 521 ABOVE STRINGER 10.REPAIRED CORRODED LH WING UPPER CENTER SKIN BET. STA. XORS 514 TO XORS 521 ABOVE STRINGER 10 IAW VT SAA EA #011-5730-01-A8397 I/R AND UPS EO #MD11-5730-77092-A. (MINOR)
